Asymptotic optimality of the generalized Bayes estimator in multiparameter cases

Takeuchi, Kei, Akahira, Masafumi . Annals of the Institute of Statistical Mathematics 1979. 31 :403-415

Locate this article in:

Bibtex

@article{CIS-31403,
  Author = {Takeuchi, Kei and Akahira, Masafumi},
  Title = {Asymptotic optimality of the generalized Bayes estimator in multiparameter cases},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {31},
  Year = {1979},
  Pages = {403--415},
  Keywords = {}
}

Similar articles